Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Trying to conceive, taken HCG5000 injection, stomach pain, leg pain, symptoms of pregnancy

hi...... i am trying to get pregnent.. i am taking treatment .... day before yesterday doctor gave me HCG5000 injection .doctor told me u have to be in the family way 3 days. then u come and meet me. but i am having mild stomach pain and legpain this a PMS symptom ? or any chance to get conceive.
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  579
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
HCG injection is given for the follicle to rupture and release egg.36 hrs after theinjection,the egg gets released .at that time might be abdominal pain,and other non specific pains.there is nothing to should have intercourse at that time
Answered: Fri, 18 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor